# SDR EBVR20180423001

- Difficulty date: April 23, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 11,387 hours, 8,860 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strake
- Part serial: 5605518
- Condition: Corroded
- Location: Rt Wing
- Part time: 11,387 hours, 8,860 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, TOP SPAR HAS A COUPLE OF AREAS OF SUSPECTED CORROSION ON THE LT AND RT STRAKES NEAR THE COMPOSITES. FABRICATED AND INSTALLED REPAIR DOUBLERS.
